# SDR DALA2023092707956

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB FROM Y=160 TO Y=200 -X8 TO -X37 AT PAX CABIN IN REF NRC 00538. SUMMARY OF NRC 00614: CORROSION LEVEL 2. CUSP WEB FROM Y=160 TO Y=200 -X8 TO -X37 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 PAR 4 FIG 201 SHEET 1. (LP #2988783)
